Authors: Perović, Aleksandar
Doder, Dragan
Ognjanović, Zoran 
Rašković, Miodrag 
Title: On evaluations of propositional formulas in countable structures
Journal: Filomat
Volume: 30
Issue: 1
First page: 1
Last page: 13
Issue Date: 1-Jan-2016
Rank: M22
ISSN: 0354-5180
DOI: 10.2298/FIL1601001P
Abstract: 
Let L be a countable first-order language such that its set of constant symbols Const(L) is countable. We provide a complete infinitary propositional logic (formulas remain finite sequences of symbols, but we use inference rules with countably many premises) for description of C-valued L-structures, where C is an infinite subset of Const(L). The purpose of such a formalism is to provide a general propositional framework for reasoning about F-valued evaluations of propositional formulas, where F is a C-valued L-structure. The prime examples of F are the field of rational numbers Q, its countable elementary extensions, its real and algebraic closures, the field of fractions Q(Ɛ), where " is a positive infinitesimal and so on.
Keywords: Axiomatization | Strong completeness | Weighted formulas
Publisher: Faculty of Sciences and Mathematics, University of Niš, Serbia

Show full item record

Page view(s)

23
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.